ANNALES DE L'INSTITUT FOURIER

Avec cedram.org


Année 2011

1  2  3


Alexander Polishchuk; Arkady Vaintrob
Matrix factorizations and singularity categories for stacks
(Factorisations matricielles et catégories des singularités pour les champs algébriques)
Vol. 61 no. 7 (2011), p. 2609-2642 Détail
Claus Hertling
$\mu $-constant monodromy groups and marked singularities
(Groupe de monodromie $\mu $-constant et singularités marquées)
Vol. 61 no. 7 (2011), p. 2643-2680 Détail
Claude Sabbah
Non-commutative Hodge structures
(Structures de Hodge non commutatives)
Vol. 61 no. 7 (2011), p. 2681-2717 Détail
Sergey Shadrin; Dimitri Zvonkine
A group action on Losev-Manin cohomological field theories
(Une action de groupe sur les théories de champs cohomologiques de Losev-Manin)
Vol. 61 no. 7 (2011), p. 2719-2743 Détail
Carel Faber
A remark on a conjecture of Hain and Looijenga
(Une remarque sur une conjecture de Hain et Looijenga)
Vol. 61 no. 7 (2011), p. 2745-2750 Détail
Mehdi Tavakol
The tautological ring of $M_{1,n}^{ct}$
(L’anneau tautologique de $M_{1,n}^{ct}$)
Vol. 61 no. 7 (2011), p. 2751-2779 Détail
Huijun Fan; Tyler Jarvis; Yongbin Ruan
Quantum Singularity Theory for $A_{(r - 1)}$ and $r$-Spin Theory
(Théorie Quantique des Singularités pour $A_{(r-1)}$ et Théorie des Courbes $r$-spin)
Vol. 61 no. 7 (2011), p. 2781-2802 Détail
Alessandro Chiodo; Yongbin Ruan
A global mirror symmetry framework for the Landau–Ginzburg/Calabi–Yau correspondence
(Un cadre de symétrie miroir globale pour la correspondance Landau–Ginzburg/Calabi–Yau)
Vol. 61 no. 7 (2011), p. 2803-2864 Détail
Johannes Walcher
Landau-Ginzburg models in real mirror symmetry
(Modèles de Landau-Ginzburg en symétrie miroir réelle)
Vol. 61 no. 7 (2011), p. 2865-2883 Détail
Ikuo Satake; Atsushi Takahashi
Gromov–Witten invariants for mirror orbifolds of simple elliptic singularities
(Invariants de Gromov–Witten pour les orbifolds miroir des singularités elliptiques simples)
Vol. 61 no. 7 (2011), p. 2885-2907 Détail
Hiroshi Iritani
Quantum Cohomology and Periods
(Cohomologie quantique et période)
Vol. 61 no. 7 (2011), p. 2909-2958 Détail
Kyoji Saito
Coxeter elements for vanishing cycles of types $\mathrm{A}_{\frac{1}{2}\infty }$ and $\mathrm{D}_{\frac{1}{2}\infty }$
(Cycles évanescents de type $\mathrm{A}_{\frac{1}{2}\infty }$ et $\mathrm{D}_{\frac{1}{2}\infty }$)
Vol. 61 no. 7 (2011), p. 2959-2984 Détail
Eric Sharpe
An introduction to quantum sheaf cohomology
(Une introduction à la cohomologie quantique des faisceaux)
Vol. 61 no. 7 (2011), p. 2985-3005 Détail
Guillaume Deschamps
Compatible complex structures on twistor space
(Structures complexes compatibles sur les espace de twisteurs)
Vol. 61 no. 6 (2011), p. 2219-2248 Détail
Damiano Fulghesu; Filippo Viviani
The Chow ring of the stack of cyclic covers of the projective line
(L’anneau d’intersection du champ des revêtements cycliques de la droite projective)
Vol. 61 no. 6 (2011), p. 2249-2275 Détail
Kelly Jabbusch; Stefan Kebekus
Positive sheaves of differentials coming from coarse moduli spaces
(Faisceaux positifs de différentielles provenant d’un espace de modules)
Vol. 61 no. 6 (2011), p. 2277-2290 Détail
Isabelle Chalendar; Emmanuel Fricain; Dan Timotin
Embedding theorems for Müntz spaces
(Théorèmes de plongement dans les espaces de Müntz)
Vol. 61 no. 6 (2011), p. 2291-2311 Détail
Hussein Mourtada
Jet schemes of complex plane branches and equisingularity
(Espaces des jets des branches planes complexes et équisingularité)
Vol. 61 no. 6 (2011), p. 2313-2336 Détail
Vera V. Serganova; Alexei N. Skorobogatov
Adjoint representation of $\text{\upshape E}_8$ and del Pezzo surfaces of degree $1$
(La représentation adjointe de $\text{\upshape E}_8$ et les surfaces de del Pezzo de degré $1$)
Vol. 61 no. 6 (2011), p. 2337-2360 Détail
V. Balaji; A.J. Parameswaran
Tensor product theorem for Hitchin pairs – An algebraic approach
(Théorème du produit tensoriel pour des paires de Hitchin – Une approche algébrique)
Vol. 61 no. 6 (2011), p. 2361-2403 Détail
Gloria Marí Beffa
Moving frames, Geometric Poisson brackets and the KdV-Schwarzian evolution of pure spinors
(Les repères mobiles, les crochets de Poisson géométriques et l’évolution de KdV-Schwarz pour les spineurs purs)
Vol. 61 no. 6 (2011), p. 2405-2434 Détail
Paolo Bravi; Jacopo Gandini; Andrea Maffei; Alessandro Ruzzi
Normality and non-normality of group compactifications in simple projective spaces
(Normalité et non-normalité des plongements d’un groupe dans un espace projectif simple)
Vol. 61 no. 6 (2011), p. 2435-2461 Détail
Pierre Germain
Global existence for coupled Klein-Gordon equations with different speeds
(Solutions globales pour des équations de Klein-Gordon avec des vitesses différentes couplées)
Vol. 61 no. 6 (2011), p. 2463-2506 Détail
Michel Gros; Masaharu Kaneda
Contraction par Frobenius de $G$-modules
(Frobenius contraction of $G$-modules)
Vol. 61 no. 6 (2011), p. 2507-2542 Détail
Niels Lauritzen; Jesper Funch Thomsen
Maximal compatible splitting and diagonals of Kempf varieties
(Scindage compatible maximal et diagonales des variétés de Kempf)
Vol. 61 no. 6 (2011), p. 2543-2575 Détail
Andreas Nickel
On non-abelian Stark-type conjectures
(Quelques conjectures non abéliennes de type Stark)
Vol. 61 no. 6 (2011), p. 2577-2608 Détail
Ursula Ludwig
A proof of the stratified Morse inequalities for singular complex algebraic curves using the Witten deformation
(Une preuve des inegalités de Morse pour les courbes algébriques singulières utilisant la déformation de Witten)
Vol. 61 no. 5 (2011), p. 1749-1777 Détail
Katsuhiko Kuribayashi
The Hochschild cohomology ring of the singular cochain algebra of a space
(L’anneau de cohomologie de Hochschild des cochaînes singulières d’un espace)
Vol. 61 no. 5 (2011), p. 1779-1805 Détail
Jean-Louis Clerc; Bent Ørsted
Conformally invariant trilinear forms on the sphere
(Formes trilinéaires conformément invariantes sur la sphère)
Vol. 61 no. 5 (2011), p. 1807-1838 Détail
Karl-H. Neeb
On Analytic Vectors for Unitary Representations of Infinite Dimensional Lie Groups
(Vecteurs analytiques pour les représentations unitaires des groups de Lie à dimension infinie)
Vol. 61 no. 5 (2011), p. 1839-1874 Détail

1  2  3

haut